# SDR UALA2010102103891

- Difficulty date: October 21, 2010
- Submitted: October 25, 2010
- Operation: Air carrier
- Aircraft: N780UA
- Make and model: Boeing 777222
- Aircraft serial: 26944
- Aircraft time: 57,794 hours, 10,482 cycles
- Engine: Pwa PW4077
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 78941
- Condition: Unsecure
- Location: Seat 1f
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EXIT ROW LIGHTING AT 1F, IS FALLING OFF. RESECURED EMERGENCY EXIT LIGHT AT SEAT 1F. OK FOR SERVICE.
